You were actually very Lucky that your doctor agree to prescribe levo with a TSH of 4.8 - most people have to suffer until their TSH is 10.
With a TSH of 4.8, there is no doubt that you are hypo, and need to take thyroid hormone replacement of some kind. If you Don't take anything, you are just going to get worse and worse. It doesn't just go away. Gabkad's suggestion is good. That will take you to a normal starting dose. Have you had your antibodies tested? TPOab and TgAB. If not, ask for them to be done.
Such a shame the silly man started you on too much - 50 is the usual starting dose - and that probably came as a shock to your body. Especially if you have nutritional deficiencies - as others have mentioned. So, best to get tested for them.
However, as you've only been on the Levo for 5 weeks, I doubt it has had time to really 'kick in'. And one very often feels worse when just starting Levo because the body isn't used to dealing with thyroid hormone anymore. You didn't go hypo over-night, it's a long, insiduous process. When are you getting your next labs done? Should be after six weeks. Did your doctor mention that?
When you go for your next blood test, leave 25 hours between your last dose of Levo, and the test. Get an appointment for as early in the morning as possible - between 8 and 9 - or even earlier if you can. And Don't have your breakfast beforehand, just drink water. That way you will get the most accurate results.
Do you take your Levo early in the morning, with a large glass of water, and leave 1 hour before any food or other drinks? You have to give it time to be ablsorbed, and certain foods can block absorption. And if you take any other medication, or suppléments, leave 2 hours after your Levo. 4 hours for calcium or iron.